T Nation

Estradiol Crash

My Doctor put me on Ameridex because my E2 was 73. Well, Now I am crashed with high blood pressure, less than 5 E2 and feel terrible.
Will taking a T shot raise my E2? My GP said no to t shot until my blood pressure is under 140 but the dang amount of Ameridex he had me on was way to much causing my BP to rise to 168/85. He wants the top number under 140.
Any suggestions? I have been on testosterone replacement therapy for 2+ Years but this was my first experience with this Ameridex.I am already 2 days late on my T shot and feeling crappy with this low E2. My last dose of Ameridex was over 2 days ago.
THANKS

Oof, 5. That’s borderline malpractice right there. And the testosterone isn’t causing you to have high BP, especially with such low e2. Unfortunately taking a test shot now won’t get you back up very quickly. It’s better than doing nothing, obviously, but it’ll still take some time.

Now, onto the BP problem. How much do you exercise? Are you doing enough cardio? Do you have a family history? Are you obese? Do you smoke?

2 Likes

First, get a new doctor, this one is an idiot. 140 isn’t a “Number” anywhere to use as a reference to begin with. Drink a few beers, take your shot. It will come back, just stay away from the arimidex. You’re not going to make much E2 without test, and you are already shutdown so there’s only one way to get more test in there.

3 Likes

Soy, HCG, beer, should help with raising your E, and might as well throw in a couple of chick flicks. Lower your BP with daily Cialis, exercise and get some sun, to dilate your CVS some more. Beer will raise BP in some folks so take it easy Being in flux results in odd BP in case you havent experienced it. Main thing is to not panic and never touch the stuff. You now have a legit reason why AIs are no good for you.

1 Like

Dude run form this doctor he’s going to cause nothing but problems.

Stop taking the armidex like the other men stated.

T is cv protective because it produces E. Tell your doctor to read the literature on estrogen. Healthy levels of t lower bp, heart rate, and recently have found it even reversed diabetes.

Did he even ask how you feel or lower e2 because of some magical number ?

High e might cause symptoms for a short while, but almost everyone who can man up through the stabilization period comes out feeling great.

I posted an article a month ago on a study showing E is the reason we have libido. In the brain… find that if you want to read up on it.

This too shall pass. Live and learn.

I do not smoke. I am approx 30 lbs overweight. There is some History of BP issues but nothing major. My Cardio sucks but I do not live a sedentary life even though I am disabled from a back injury since 2003. I can walk etc; I just have a weight limit on my back. I have lost 35 lbs. My BMI is approx 31.
I am pissed that I allowed this to happen to me. I am 62.
How long will I have to deal with this High blood Pressure? I give the T shots at home.

One more Question. Should I give myself my T shot? I am 2 days behind but this low E really sucks. I am suppose to go back to this Doctor Thursday. Also, I am a Bourbon Man. Will my nightly 3 ounces of Bourbon help me with my LOW E2?
T Shots have totally changed my Life and the Wifes also. I feel like crap right now and I have read Armidex has a long half life. Tomorrow morning will be 72 hours since I took .75 mg. He wanted me to take 1 mg a day but I took .5 mg 2x a week so maybe reading on the web helped me some except I am still bottomed out on E2.
THANKS TO ALL. My ears are open to listen

I would follow your doctors orders and I dont think your bourbon will do much either way. Hopefully you just have a few more days of suffering but throw that AI in the trash. And like was said before find a new doctor.

1 Like

Start some cardio. LISS (low intensity steady state) is a miracle. It’s good for BP, sex life, and general health. Do 20-30 minutes four days a week.

Just curious but how much did he tell you to take? Let me guess… 1mg every day? That’s literally cancer patient dosing. You may want to remind your doctor how idiotic that was next time you see him (hopefully the last time you ever do)

Edit: guess I missed your earlier post but I guess correctly. Sad how ignorant some docs are. I’ve read beer can help bring e2 back up but I’ve never tried it. Keeping your T up is fine but with some AI’s it gets rid of some of the aromatase enzyme and until your body makes more it doesn’t really have a way of producing much e2. I can never remember if arimidex is the one that works like that or not.

Either way… No more AI and you’ll have to tough it out. Keep T at reasonable “upper” levels IMO and it may take a few weeks to get back to feeling normal.

1 Like

I go back to this Doctor tomorrow. Finding a Doctor who will allow you to inject your own T Shots is a challenge where I live.
I am not happy with this GP whom I have used for years BUT it’s become obvious his knowledge in this area is way off. He prescribed me 1 mg a day!
Anyway, I will see if he admits to stupidity tomorrow but I am not holding my breath.

2 Likes

Damn man. When I was at the TRT clinic they had me on .5mg twice per week. My E still was around 20, and I could feel something was off.

I’m jumping back into the IM injection pool and this time no AI. General consensus is a little elevated E is okay as long as T is good.

That prescription for AI is for breast cancer treatment!

1 Like

Its okay if you stick with your GP, just no AI!!! Hes winging it, along with you. So educate yourself fast!

1 Like

No, your aromatase is effectively blocked. You never mention how much Arimidex you took. The proper course of action was to lower the dosage and/or inject smaller doses more frequently to minimize aromatization.

Your doctor is an idiot because 3mg per week has been shown to cause osteoporosis in men!

1 Like

Okay, The Doctor said he had never had anyone drop E2 like me. My number for E2 was <5. That is as low as it can read.
Last Sunday morning was my last time I took a Arimidex. How long will it take to get this crap out of my body? I think it has a long half life.
My Blood Pressure was 154/100 at Doctors office. The Arimidex is the reason my BP is so out of whack. I also white coat at the Doctors office.
The Doctor told me to resume my T shots but cautiously watch my upper BP number. He finally admitted the HIGH dosage of Arimidex is causing my BP swings, feeling bad due to know E2 etc.
Will taking my T shot elevate my BP?
How long will Arimidex stay in my body blocking my E2?
Dang, This was not necessary and I had been doing so good and now I feel like :poop:.
Thanks for any and all replies. This is a big learning moment in my life but I need a reset as quick as possible.

There elimitation half life of arimidex is about 2 days, give or take a bit. It takes about 6 half lives to get 98-99% eliminated, so 12 days from last dose, I’d think you’d start feeling better a bit before that.

1 Like

Yeah you will start feeling better in a few days and be right as rain in a few weeks.

This doctor has no experience and/or he is trying to cover is own butt by lying to you. I can’t think of a good reason to continue using this doctor.

2 Likes

Sucks man. These doctors today just dont stand up to their credentials.

I’d bet he hasn’t prescribed it to very many people then

1 Like